# SDR CA990412002

- Difficulty date: March 20, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Cessna 208B
- Engine: Pwa PT6A114
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Line
- Part number: 59500342
- Condition: Cracked
- Location: Oil Separator
- Part time: 6,955 hours
- Stage of operation: NR
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

(CAN) PILOT REPORTED AN OIL LEAK AT THE FRONT OF THE ENGINE.  THE ENGINE WAS CLEANED AND RUN-UP. INSPECTION REVEALED A CIRCUMFERENTIAL CRACK APPROXIMATELY ONE-HALF WAY AROUND THE OIL SEPARATOR REFERENCE LINE, WHERE IT IS WELDED TO THE BODY.  A NEW PART HAS BEEN ORDERED FOR INSTALLATION.
